このエントリーをはてなブックマークに追加
ID 53922
フルテキストURL
著者
Nagata, Makoto Osaka University of Pharmaceutical Sciences
抄録
In this article, we present an alternative approach to show a generalization of Siegel's lemma which is an essential tool in Diophantine problems. Our main statement contains the so-called analytic Siegel's lemma as well as the Bombieri-Vaaler lemma. Our proof avoids relying on the ordinary geometry of numbers.
キーワード
Siegel’s lemma
geometry of numbers
height
発行日
2016-01
出版物タイトル
Mathematical Journal of Okayama University
58巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
141
終了ページ
158
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2016 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol58/iss1/7